SUZY'S TEMAZEPAM WITHDRAWAL SUCCESS STORY.
After giving birth to my beautiful daughter at the age of 41, I experienced extreme anxiety which led to many sleepless nights. Having been trained in nutritional therapy I tried every natural remedy possible before asking my M.D. for help. By this time I'd been having post partum depression issues for a few months and taking sleeping pills and anti-anxiety medications seemed like the last resort. I reluctantly went down that path thinking that I needed them for a short time to pull myself out of a crisis. I was assured it would only be short term. I was prescribed Zopiclone then Temazepam and ativan when it did not help. I had no idea what would happen next.
SUZY'S TEMAZEPAM WITHDRAWAL SUCCESS STORY STORY CONT.
Within the few months of trying to unsuccessfully withdraw from the meds myself, I'd worked my way up to a stronger prescription to get a decent night's sleep. Days were plagued with an anxiety I'd never experienced before and nights were terrifying as I'd wake up with my heart beating uncontrollably. Some days I was shaking so badly I could barely walk. Still I persisted in trying to withdraw myself. When I'd visit my doctor describing my symptoms, he prescribed additional drugs like Lyrica, Gabapentin and Seroquel--which did not help. As much as I hated to take any more drugs, I relented when he said I should be on the anti-depressant Prisiq.
Every ounce of my being wanted to be off these drugs as soon as possible so I could get back the health I'd so proudly built over the years but it seemed I was losing the battle. I was scared, no, terrified of where my life was heading. I have to remind myself that during this battle I was also expected to give 110% of myself to my growing daughter.--thank God I have a loving and supportive husband and family. My days were long and nights were longer. I know I needed to get help.
You walked with me through the darkest cave of my life.
Suzy (Canada) TEMAZEPAM WITHDRAWAL SUCCESS STORY
SUCCESSFUL CHOICES YOU CAN MAKE RIGHT NOW
Tom (Alabama) Temazepam Withdrawal Success
I just wanted to say that I hope you had a Merry Christmas yesterday, and I want to wish you the brightest of all New Years.
TOM'S TEMAZEPAM WITHDRAWAL SUCCESS STORY.
But most of all, I want to thank you again for saving my life 6 years ago when I seemed to be without hope of ever living another day. At year's end, I will go for 300 lbs. on the bench press (285 was lifted 4 months ago), and I will surpass 107,000 of running over 49 years. I believe that feat is not too bad for a 68 year old who was on his deathbed with a .38 caliber pistol, loaded and already cocked, held to my temple area until the Holy Spirit quickened my spirit and told me to put the gun down and that help would surely come. It came the next day on a Sunday afternoon when you answered my email in short order.
I will forever be grateful for your help, and I continue to tell others about your marvelous program of drug recovery when the opportunity presents itself. I will never forget you and your compassion toward me and so many others. You are the "Mother Teresa" of your day. I will continue to save the 1.5 inch stack of our email correspondence during the darkest days of my life as an ever present reminder of you and your amazing taper program of recovery from the toxic prescription psychotropics. God bless you is my ever present prayer.
Tom (Alabama) TEMAZEPAM WITHDRAWAL SUCCES STORY
IMAGINE BEING FREE OF TEMAZEPAM DEPENDENCY
Proven Program complete In-Home with Expert Guidance
Slowly Wean off Temazepam
Nutraceuticals used to Help support the body during an Temazepam Taper*
Free Mentoring on our 24/7 Private Discussion Board
Free Assessment upon Starting (a $400 value)
CARA'S TEMAZEPAM WITHDRAWAL SUCCESS STORY.
About 8 years ago, when I was busy raising my children, I went to my Doctor complaining of not being able to sleep. She told me that she had an answer for me and handed me a prescription for this "magic" little pill called Restoril. I was very nervous about taking it because I very rarely took any medication, including over-the-counter, but I felt so desperate for sleep that I took the pill. It was amazing, I fell asleep immediately and slept through the night. I was sure that this pill was a miracle.
Fast forward about seven years. In October of 2011, I was having ear problems and went to see an Ear, Nose and Throat doctor. He proceeded to prescribe a very high dose of Prednisone to take away inflammation and told me to take it for 10 days and then just stop taking it. From that day on, my life became a nightmare. Sleep was not to be had even after my doctor doubled my dose of Temazepam, I was having brain zaps, I was tingling all over, trembling, and many other horrible symptoms.
It was at that time that I became desperate for an answer as to what was going on. After searching for hours on the internet, I came across the Point of Return website. I dialed the number three or four times and hung up before I had the nerve to speak with someone on the other end. When I finally completed the call, I left a message and within about ten minutes an angel named Alesandra called me back. I was a blubbering mess and she was able to calm me down and told me everything I was so desperate to hear, and that was that I was not crazy and what I was probably going through was tolerance withdrawal from the Temazepam.
Everything Alesandra said made sense and gave me great hope. My life as I had known it was gone and here was this beautiful voice telling me that everything would be okay and that I could get my life back.
After switching to Clonazepam to taper, I began a 10 month journey back to life. The process was difficult but with the support of the POR staff and the loving support that I received on their private forum, I made that journey back. It has been 13 months since I took my last Benzodiazepine and I feel so free. My beautiful life that I treasured so much is returning to me and because of Point of Return, I will soon be starting nursing school, at the ripe old age of 48, and I can hardly wait. If you are reading this and feel that there is no hope left, pick up the phone and make that life changing phone call. I promise you that you will not regret it.
Cara H. (New Mexico) TEMAZEPAM WITHDRAWAL SUCCESS STORY
how our in-home program
Our Temazepam in-home weaning program is a slow taper that allows you to step down from Temazepam under the guidance of Our Team, Your Physician and Pharmacist. The Pre-Taper is for Symptom Relief. You will not wean Temazepam until you feel better. This is where our Advanced Nutraceuticals are critical. Point of Return provides healthy, Drug-Free Strategies to help ease Temazepam withdrawal symptoms and support well-being.*
Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis. Our In-Home programs are individualized based on your situation. An assessment is done once you start the Temazepam Withdrawal Program which allows us to individualize your gameplan based on age; length of time on the medications; health challenges; lifestyle, stress levels; additional medications; goals; and interactions. Don't Wean Temazepam alone, work with our Prescription Drug Experts.*
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent and support throughout.
*This program is not meant to cure or prevent any disease or illness.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support throughout. More..